# SDR 2000ZZZX162

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S ALTIMETER FLAGGED IMMEDIATELY FOLLOWING TAKEOFF.  THE SCHEDULED FLIGHT WAS ABORTED AND AIRCRAFT RETURNED TO THE STATION.  UPON LANDING, ALTIMETER BEGAN TO FUNCTION.  THE ALTIMETER WAS REMOVED AND REPLACED.  P/N KEA-346/066-03062-00.
